ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2014.4.10263

The edge \(C_K\) graph of a graph

Siva Kota Reddy P. , Nagaraja K. M. , Siddalingaswamy V. M.
Vladikavkaz Mathematical Journal 2014. Vol. 16. Issue 4.
For any integer \(k \geq 4\), the edge \(C_k\) graph \(E_k(G)\) of a graph \(G=(V,E)\) has all edges of \(G\) as it vertices, two vertices in \(E_k(G)\) are adjacent if their corresponding edges in \(G\) are either incident or belongs to a copy of  \(C_k\). In this paper, we obtained the characterizations for the edge \(C_k\) graph of a graph \(G\)  to be connected, complete, bipartite etc. It is also proved that the edge \(C_4\) graph has no forbidden subgraph characterization. Mereover, the dynamical behavior such as convergence, periodicity, mortality and touching number of \(E_k(G)\) are studied.
Keywords: edge \(C_k\) graph, triangular line graph, line graph, convergent, periodic, mortal, transition number
Language: English Download the full text  
For citation: Siva Kota Reddy P., Nagaraja K. M., Siddalingaswamy V. M. The edge \(C_K\) graph of a graph // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 16, no. 4, pp. 61-64. DOI 10.23671/VNC.2014.4.10263
+ References

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт